Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/4758
Title: Second-order algorithms for generalized finite and semi-infinite min-max problems
Authors: Polak, E
Qi, L 
Sun, D
Keywords: Generalized min-max problems
Consistent approximations
Optimality functions
Second-order methods
Superlinear convergence
Issue Date: 2001
Publisher: Society for Industrial and Applied Mathematics
Source: SIAM journal on optimization, 2001, v. 11, no. 4, p. 937-961 How to cite?
Journal: SIAM journal on optimization 
Abstract: We present two second-order algorithms, one for solving a class of finite generalized min-max problems and one for solving semi-infinite generalized min-max problems. Our algorithms make use of optimality functions based on second-order approximations to the cost function and of corresponding search direction functions. Under reasonable assumptions we prove that both of these algorithms converge Q-superlinearly, with rate at least 3/2.
This paper is a continuation of [E. Polak, L. Qi, and D. Sun, Comput. Optim. Appl., 13 (1999), pp. 137–161].
URI: http://hdl.handle.net/10397/4758
ISSN: 1052-6234 (print)
1095-7189 (online)
DOI: 10.1137/S1052623499358951
Rights: © 2001 Society for Industrial and Applied Mathematics
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Polak_Second_order_algorithms.pdf237.24 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Jun 4, 2016

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Sep 26, 2016

Page view(s)

166
Last Week
0
Last month
Checked on Sep 25, 2016

Download(s)

101
Checked on Sep 25, 2016

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.